75% of the Challenge complete.
GOAL: Reduce Body Fat Levels. Making good progress but still a long long way to go. Going to try something extra this weekend. Very Risky but going to try it anyway.
16:8 Intermittent Fasting. (also known as 8 hour diet). Eat calorie allowance in 8 hours and FAST for 16 hours (liquids allowed). 1800 Calories approximately. (2500+ Cal is my body requirement to maintain weight)
ADDITIONAL / UPDATED PLAN
5:2 PLAN. 5 days on Intermittent Fasting (8 hour diet) and now 2 days on extremely restricted calories (500 Cals).
I have already been doing the 16:8 Intermittent Fasting plan where I eat between 6:30am and 2:30pm and then fast for the remaining hours during the weekdays. Weekends were a 12:12 (12 hour plan) where I ate between 8:00am and 8:00pm. I kept the evenings free for Social events and dining out.
I have 25 days left of the Challenge and I want to make some more changes so this weekend I am trying out a 500 Cal day today and if I survive then will do it again tomorrow.
The plan is:
8:00am – 8:00pm Eating Window
Water, Coffee and Diet/Zero Sugar Soft Drink allowed
1 Protein Shake with BCAA/Creatine Monohydrate.
1 MEAL only.
This is the bit I am struggling with at the moment.
When do I choose to have my meal? I could have it at 8:00am (now) but then I have the whole day to get through.
Alternatively, I can have it at 12:00pm which means I only have to get through 4 hours now, have the meal then only 10 hours before I go sleep.
Or 4:00pm or final choice of 8:00pm.
The stupid sh*t I am putting myself through to achieve a pointless, meaningless goal! I’ve been on this goal for so long that I just want to get it over and done with. This is my 7th 100 Day Challenge. I have been working on this since Jul 2015 but I have started so I am going to stick with until the end of this Challenge then review.